# SDR SWAA2021092107741

- Difficulty date: August 14, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 58,630 hours, 29,455 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241AEF
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 241AEF DELAMINATED ; / [01] MEASUREMENTS; [02] REMOVED DAMAGED PLIES PREPARED AREA FOR REPAIR ;PERFORMED DRY OUT FOUND NO WATER ON FLOOR PANEL #241AEF AS PER B737 SRM 53-00-50-2R-7; [03] OK TO INSTALL REPAIR; [04] REPAIRED TOP SURFACE. DELAMINATION ON MAIN CABIN FLOOR PANEL 241AEF AS PER B737 SRM 53-00-50-2R-7 MATERIALS. USED PO# 1694548 & PO# 1692653; [05] VERIFIED 4; [06] NO FLOOR INSTALL
